Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Pimples all over back after waxing. How to overcome this problem?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3560 Questions
Question
I waxed my back and have started getting small pimples all over with out the pus . There is a slight irritation on my back like prickly heat boil . I used lacto calamine it reduces a bit and comes back again.
Posted Mon, 11 Nov 2013 in General Health
 
 
Answered by Dr. Raju A.T 3 hours later
Brief Answer:
Continue calamine and start CLINDAC

Detailed Answer:
Hi,

Thanks for your query.

I am medical doctor, an associate in Department of Dermatology, working with an experienced Dermatologist. I answer on his behalf.

The lesions you have is due to folliculitis. This is very common after procedures like waxing.

Continue applying Calamine lotion in the mornings. Apply CLINDAC ointment in the nights to prevent them from getting infected and pus filled.

Hope, I answered your query.

Regards,
Above answer was peer-reviewed by
 
Follow-up: Pimples all over back after waxing. How to overcome this problem? 23 hours later
how many days will this take time to heal. will there be scars. what is the best way to remove unwanted hair
 
 
Answered by Dr. Raju A.T 3 hours later
Brief Answer:
Use a better brand of wax. specifically herbal

Detailed Answer:
Hi,

Thanks for writing back.

It may take around a week for the lesions to go away completely.

There may not be scars.

Opt for herbal waxing this has lesser quantity of mineral oil which could be the culprit.

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor